# SDR ASAA2020091833191

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,731 hours, 8,195 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 3342
- Condition: Failed
- Location: Fuel Qty
- Part time: 38,950 hours, 11,627 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL QUANTITY INDICATOR INTERMITTENTLY INOP AFTER REACHING ZERO LBS.  GROUNDED-YES.  ACCOMPLISHED A TANK AND COMPENSATOR UNITS TEST, REF B737-900 AMM 28-41-21-710-801.  NO DEFECTS NOTED.  PERFORMED RING-OUTS BETWEEN D11316 (CENTER TANK BUSSING PLUG) AND D485 (CEILING J-BOX IN WHEEL WELL), REF B737-900 WDM 28-41-11.  NO DEFECTS NOTED.  FQIS FAULT HISTORY SHOWS 14 INSTANCES OF FAULT 28-41309, PROCESSOR FAILED, AND FLIGHT DECK EFFECT OF CENTER QTY BLANK.  REPLACED FQIS PROCESSOR, REF AMM 28-41-81/401.  OP CHECKS GOOD.
